Advertisement

Functions With Quasiconvex Derivatives

  • Vidan Govedarica
  • Milan Jovanović
Chapter
Part of the Mathematics and Its Applications book series (MAIA, volume 430)

Abstract

The necessary and sufficient conditions for quasiconvexity are given for the derivative of real-valued function, defined and continuously differentiate on I = [a, b] ⊂ ℝ Also, some inequalities are presented in this paper.

Key words and phrases

Quasiconvex functions Inequalities 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Klambauer, On a property of x ne−x, Amer. Math. Monthly 95 (1988), 551.MathSciNetCrossRefGoogle Scholar
  2. 2.
    M. Longinetti An inequality for quasi-convex functions, Appl. Anal. 13 (1982), 93–96.MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    B. Martos, Nonlinear Programming, Theory and Methods, Akadémiai Kiado, Budapest, 1976.Google Scholar
  4. 4.
    D. S. Mitrinović (in cooperation with P. M. Vasić), Analytic Inequalities, Springer Verlag, Berlin — Heidelberg — New York, 1970.zbMATHGoogle Scholar
  5. 5.
    V. A. Ubhaya Quasi-convex optimization, J. Math. Anal. Appl. 116 (1986), 439–449.MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    A. I. Vorob’eva and A. M. Rubinov, On functions with convex derivatives, Prim. Funkc. Anal. Teor. Pribl. 116 (1990), 33–38. (Russian)MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 1998

Authors and Affiliations

  • Vidan Govedarica
    • 1
  • Milan Jovanović
    • 1
  1. 1.Faculty of Electrical EngineeringBanjalukaBosnia and Hercegovina

Personalised recommendations